UNIGE document Scientific Article
previous document  unige:36399  next document
add to browser collection
Title

Existence of stationary solutions of the Navier–Stokes equations in two dimensions in the presence of a wall

Authors
Hillairet, Matthieu
Published in Journal of Evolution Equations. 2009, vol. 9, no. 4, p. 675-706
Abstract We consider the problem of a body moving within an incompressible fluid at constant speed parallel to a wall, in an otherwise unbounded domain. This situation is modeled by the incompressible Navier–Stokes equations in an exterior domain in a half space, with appropriate boundary conditions on the wall, the body, and at infinity. Here we prove existence of stationary solutions for this problem for the simplified situation where the body is replaced by a source term of compact support.
Keywords Navier–Stokes equationsStationary solutionsFluid structure interaction.
Identifiers
Full text
Article (Published version) (374 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Other version: http://link.springer.com/10.1007/s00028-009-0029-3
Structures
Citation
(ISO format)
HILLAIRET, Matthieu, WITTWER, Peter. Existence of stationary solutions of the Navier–Stokes equations in two dimensions in the presence of a wall. In: Journal of Evolution Equations, 2009, vol. 9, n° 4, p. 675-706. https://archive-ouverte.unige.ch/unige:36399

226 hits

0 download

Update

Deposited on : 2014-05-06

Export document
Format :
Citation style :